# SDR IPXA2025100256051

- Difficulty date: September 11, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 28,427 hours, 17,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: NSA340035
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - STR- Z100 - FR 54 RH HORIZONTAL SIDEWALL AND CEILING SUPPORT IS CORRODED AT ATTACHMENT HOLES.REMOVED ANGLE IAW A300-600 SRM 51-40-21.FABRICATED NEW ANGLE SUPPORT IAW A300-600 FABRICATION DRAWING A 53410767.INSTALLED NEW ANGLE SUPPORT AT FR54(R/H) HORIZONTAL SIDELWALL WITH RIVET P/N: NAS1097D4-8(11EA), BATCH# 0003014054
